# SDR WTAA950283

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- Engine: Garrtt TPE33110U
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Blown
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - RIGHT ENGINE TORQUE AND EGT FLUCTUATION REPORTED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE P3 BLANKING CAP GASKET.  ENGINE PERFORMANCE REPORTED NORMAL DURING GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  (M)
